Psycho-Babble Medication Thread 497996

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Anger on Remeron.

Posted by lushkins on May 15, 2005, at 10:31:02

Hi

I am on 300mg lamictal, and 22.5mg remeron. My diagnoses for what its worth fluctuates between, anxiety, depression, Bipolar, high cortisol etc.... who knows who cares. But I noticed that I am less depressed since on the lamictal, but I am oh so angry all the time, and thats getting me down. I am quite sure its the remeron. As I have tried to come of it before but while on less lamictal (150mg). I ended up being less angry but more hopeless. My Dr thinks its the combination activating me too much, do you think? I am just worried if I decrease it will end up me feeling really bad, but I can't stand the anger, which is holding me back as far as normal relationships with people are concerned, and I hate taking these pills. I will stay on the lamictal, but I dont think the remeron is for me, I have been on it for over 2 years and have been angry for 2 years, I did not relate the 2 as it was about 2 yrs ago my troubles started, and the anger has gradually escalated to this day. Any thoughts or expereinces? Everytime I try to come of the remeron I get insomnia, and more depressed. Thanks

Lushkins

 

Re: Anger on Remeron. lushkins

Posted by anneL on May 15, 2005, at 10:50:03

In reply to Anger on Remeron., posted by lushkins on May 15, 2005, at 10:31:02

Hi Lushkins,

I tried Lamictal and the only side effect that I had was anger. It was not a good thing, particularly in order to maintain good working relationships with my co-workers. I was on 200 mg. daily. Interesting when you say that as you decrease your Lamictal you are less angry. Sounds like Lamictal is your culprit.

 

Re: Anger on Remeron.

Posted by lushkins on May 15, 2005, at 11:15:05

In reply to Re: Anger on Remeron. lushkins, posted by anneL on May 15, 2005, at 10:50:03

Sorry if I said my anger decreases when I lower lamictal, I meant remeron. I have never decreased lamictal as of yet I have been titrating that up over the last 6 months. I think lamictal may contribute towards the anger, but I think the remeron is the main one. I am going to decrease it as of tonight, it will be very slowly. If I can get down to 15mg I think it may help. My Dr said that above 15mg the noradrenalin kicks in with remeron, so that may be contributing to it. It begs the question why that something that increases noradrenalin is used to treat anxiety?

Thanks

 

Re: Anger on Remeron. lushkins

Posted by Racer on May 15, 2005, at 13:21:03

In reply to Re: Anger on Remeron., posted by lushkins on May 15, 2005, at 11:15:05

I only managed eight days on Remeron, and it was frightening -- I was so out of control with anger from day one. I frightened myself, frightened my husband, and just couldn't take it no matter how much I wanted to prove to my then doctor that I was trying to comply with his orders and trying to get better.

Bastard told me, when I told him about my anger reaction, that he's seen that happen before.

For what it's worth, I was on 7.5 mg the first five days or so, then 15 mg. And the anger was literally the first day. There was no question in my case what was going on, since I am normally not able to recognize or express anger at all -- that's a big part of my problem, in fact...

 

Re: Anger on Remeron.

Posted by Ritch on May 15, 2005, at 15:44:00

In reply to Re: Anger on Remeron. lushkins, posted by Racer on May 15, 2005, at 13:21:03

> I only managed eight days on Remeron, and it was frightening -- I was so out of control with anger from day one. I frightened myself, frightened my husband, and just couldn't take it no matter how much I wanted to prove to my then doctor that I was trying to comply with his orders and trying to get better.
>
> Bastard told me, when I told him about my anger reaction, that he's seen that happen before.
>
> For what it's worth, I was on 7.5 mg the first five days or so, then 15 mg. And the anger was literally the first day. There was no question in my case what was going on, since I am normally not able to recognize or express anger at all -- that's a big part of my problem, in fact...

Just thought I would chime in on this as well.. I was angry on Remeron as well from day one and it didn't get better no matter what I did with the dose or how long I took it (was on it for several months). There are several other meds that provoked more anger than Remeron, but it is still easily in my top ten list of anger-provoking meds. Wellbutrin and Buspar (of all things), and Keppra, Zonegran were a little worse than Rem.

 

Re: Anger on Remeron.

Posted by 4WD on May 15, 2005, at 16:43:48

In reply to Re: Anger on Remeron., posted by Ritch on May 15, 2005, at 15:44:00

Never been on Remeron (well for one day - horrible sluggishness) but amitriptyline did exactly that to me. Blowing up at people over nothing. And I rarely get angry otherwise.

marsha

 

Re: Anger on Remeron.

Posted by alienatari on May 16, 2005, at 6:18:10

In reply to Re: Anger on Remeron. lushkins, posted by Racer on May 15, 2005, at 13:21:03

Remeron made me VERY angry. I had to stop it and I was glad to stop it. Ive heard a lot of people complain about this side effect so I can sympathise with you.

Take care.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.